# SDR UIEA2017092701887

- Difficulty date: September 17, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-300
- Aircraft serial: 26328
- Aircraft time: 80,088 hours, 10,867 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 033638
- Part serial: 1198AF
- Condition: Failed
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SMOKE DETECTOR M718 IN THE AFT CARGO BAY FAILED.  REPLACED THE BLOWER SMOKE DETECTOR.
